MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; HIP ACETABULAR LINER
Catalog Number 01.26.2854MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-jan-2024.Lot 2307529: 100 items manufactured and released on 13-jun-2023.Expiration date: 2028-05-23.No anomalies found related to the problem.To date, 76 items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: batch review performed on 18-jan-2024 ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2342836: 100 items manufactured and released on 22-nov-2023.Expiration date: 2028-11-01.No anomalies found related to the problem.To date, 07 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed due to infection 26 days after the primary surgery.Liner and head were replaced.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18569384
Report Number3005180920-2023-01124
Device Sequence Number18272197
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2854MHC
Device Lot Number2307529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2023
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight103 KG